# SDR N6WA2020102501

- Difficulty date: October 25, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N544GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10257
- Aircraft time: 37,908 hours, 25,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERABLE.  PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHTS, IAW CRJ AMM 33-51-00.  NO DEFECTS NOTED.
